Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 101(143), Number 1(9), Pages 131–157 (Mi msb2962)  

This article is cited in 4 scientific papers (total in 4 papers)

Holomorphic differential forms of higher degree on Kuga's modular varieties

V. V. Shokurov


Abstract: In the paper a canonical isomorphism between the space of cusp forms $S_{w+2}(\Gamma)$ of weight $w+2>0$ with respect to the modular group $\Gamma$ and the space of holomorphic differential forms of higher degree on Kuga's modular variety $B_\Gamma^w$ is constructed.
Bibliography: 6 titles.

Full text: PDF file (2495 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 30:1, 119–142

Bibliographic databases:

UDC: 517.4
MSC: Primary 10D15; Secondary 14D05, 14E15
Received: 20.10.1975

Citation: V. V. Shokurov, “Holomorphic differential forms of higher degree on Kuga's modular varieties”, Mat. Sb. (N.S.), 101(143):1(9) (1976), 131–157; Math. USSR-Sb., 30:1 (1976), 119–142

Citation in format AMSBIB
\Bibitem{Sho76}
\by V.~V.~Shokurov
\paper Holomorphic differential forms of higher degree on Kuga's modular varieties
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 101(143)
\issue 1(9)
\pages 131--157
\mathnet{http://mi.mathnet.ru/msb2962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563089}
\zmath{https://zbmath.org/?q=an:0354.14009}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 1
\pages 119--142
\crossref{https://doi.org/10.1070/SM1976v030n01ABEH001901}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FJ58100007}


Linking options:
  • http://mi.mathnet.ru/eng/msb2962
  • http://mi.mathnet.ru/eng/msb/v143/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shokurov, “The study of the homology of Kuga varieties”, Math. USSR-Izv., 16:2 (1981), 399–418  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Shokurov, “Shimura integrals of cusp forms”, Math. USSR-Izv., 16:3 (1981), 603–646  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Min Ho Lee, “On the Kronecker pairing for mixed cusp forms”, manuscripta math, 71:1 (1991), 35  crossref  mathscinet  zmath  isi
    4. Min Ho Lee, “Picard-Fuchs equations for elliptic modular varieties”, Applied Mathematics Letters, 4:5 (1991), 91  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:232
    Full text:90
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021